Gromov-witten invariants for abelian and nonabelian quotients

Aaron Bertram, Ionuţ Ciocan-Fontanine, Bumsig Kim

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

Conjectural formulas are given expressing the genus zero Gromov-Witten invariants of the quotient of a complex projective manifold X by a reductive group G (the nonabelian quotient) in terms of the invariants of the quotient by a maximal torus T (the abelian quotient). The "Jfunction" version of the formulas is proved when X is a (generalized) flag manifold.

Original languageEnglish (US)
Pages (from-to)275-294
Number of pages20
JournalJournal of Algebraic Geometry
Volume17
Issue number2
DOIs
StatePublished - 2008

Fingerprint Dive into the research topics of 'Gromov-witten invariants for abelian and nonabelian quotients'. Together they form a unique fingerprint.

Cite this